zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On Hermitian positive definite solution of the matrix equation $X-\sum _{i=1}^mA_i^*X^r A_i = Q$. (English) Zbl 1170.15005
It is proved that the nonlinear matrix equation $X-\sum _{i=1}^mA_i^*X^r A_i = Q(-1\leq r < 0$ or $0< r<1)$ always has a unique Hermitian positive definite solution. Some bounds of the unique Hermitian positive definite solution are also given.

15A24Matrix equations and identities
Full Text: DOI
[1] Chen, M. S.; Xu, S. F.: Perturbation analysis of the Hermitian positive definite solution of the matrix equation X-a\astx-2A=I, Linear algebra appl. 394, 39-51 (2005) · Zbl 1063.15010 · doi:10.1016/j.laa.2004.05.013
[2] El-Sayed, S. M.; Ran, Andre C. M.: On an iterative method for solving a class of nonlinear matrix equations, SIAM J. Matrix anal. Appl. 23, 632-645 (2001) · Zbl 1002.65061 · doi:10.1137/S0895479899345571
[3] El-Sayed, S. M.; Ramadan, M. A.: On the existence of a positive definite solution of the matrix equation X+A\astX-12mA=I, Int. J. Comput. math. 76, 331-338 (2001) · Zbl 0972.65030 · doi:10.1080/00207160108805029
[4] Ferrante, A.; Levy, B. C.: Hermitian solutions of the equation X=Q+N\astX-1N, Linear algebra appl. 247, 359-373 (1996) · Zbl 0876.15011 · doi:10.1016/0024-3795(95)00121-2
[5] Guo, C. H.; Lancaster, P.: Iterative solution of two matrix equations, Math. comp. 68, 1589-1603 (1999) · Zbl 0940.65036 · doi:10.1090/S0025-5718-99-01122-9
[6] Guo, D.: Nonlinear functional analysis, (2001)
[7] Gao, D. J.; Zhang, Y. H.: On the Hermitian positive definite solutions of the matrix equation X-A$\astXqA=Q(q0)$, Math. numer. Sin. 29, 73-80 (2007) · Zbl 1121.15302
[8] V.I. Hasanov, Solutions and perturbation theory of nonlinear matrix equations, Ph. D. Thesis, Sofia 2003 · Zbl 1042.65057
[9] Hasanov, V. I.: Positive definite solutions of the matrix equations $X{\pm}$ATX-qa=Q, Linear algebra appl. 404, 166-182 (2005) · Zbl 1078.15012 · doi:10.1016/j.laa.2005.02.024
[10] Ivanov, I. G.; Hasanov, V. I.; Uhilg, F.: Improved methods and starting values to solve the matrix equations $X{\pm}$A\astX-1A=I iteratively, Math. comp. 74, 263-278 (2004) · Zbl 1058.65051 · doi:10.1090/S0025-5718-04-01636-9
[11] Ivanov, I. G.: On positive definite solutions of the family of matrix equations X+A\astX-na=Q, J. comput. Appl. math. 193, 277-301 (2006) · Zbl 1096.15003 · doi:10.1016/j.cam.2005.06.007
[12] Liu, X. G.; Gao, H.: On the positive definite solutions of the matrix equation $Xs{\pm}$ATX-ta=In, Linear algebra appl. 368, 83-97 (2003) · Zbl 1025.15018 · doi:10.1016/S0024-3795(02)00661-4
[13] Liao, A. P.: On positive definite solutions of the matrix equation X+A\astX-na=I, Numer. math. J. chinese univ. 26, 156-161 (2004) · Zbl 1065.15017
[14] M. Parodi, La localisation des valeurs caracterisiques des matrices etses applications, Gauthiervillars, Paris, 1959 · Zbl 0087.01602
[15] Ran, Andre C. M.; Reurings, M. C. B.: A nonlinear matrix equation connected to interpolation theory, Linear algebra appl. 379, 289-302 (2004) · Zbl 1039.15007 · doi:10.1016/S0024-3795(03)00541-X
[16] Shi, X. Q.; Liu, F. S.; Umoh, H.; Gibson, F.: Two kinds of nonlinear matrix equations and their corresponding matrix sequences, Linear multilinear algebra 52, 1-15 (2004) · Zbl 1057.15016 · doi:10.1080/0308108031000112606
[17] Sakhnovich, L. A.: Interpolation theory and its applications, Mathematics and its applications 428 (1997) · Zbl 0894.41001
[18] Zhang, Y. H.: On Hermitian positive definite solutions of matrix equation X+A\astX-2A=I, Linear algebra appl. 372, 295-304 (2003) · Zbl 1035.15017 · doi:10.1016/S0024-3795(03)00530-5